On a differential inclusion related to the Born--Infeld equations

Müller, Stefan and Palombaro, Mariapia (2014) On a differential inclusion related to the Born--Infeld equations. SIAM Journal on Mathematical Analysis, 46 (4). pp. 2385-2403. ISSN 0036-1410

PDF - Published Version
Download (306kB) | Preview


We study a partial differential relation that arises in the context of the Born--Infeld equations (an extension of Maxwell's equations) by using Gromov's method of convex integration in the setting of divergence-free fields.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Mariapia Palombaro
Date Deposited: 05 Aug 2014 10:08
Last Modified: 02 Jul 2019 20:05
URI: http://sro.sussex.ac.uk/id/eprint/49471

View download statistics for this item

📧 Request an update